Hail, Drew
- When
- December 3, 10:55 PM CST
- Where
- Drew County, Monticello
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 33.633, -91.800
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Dec 3, 3:00 PM CST, 7 hours 55 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 300 PM CST SAT DEC 3 2005 .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT EXOTICALLY WARM TEMPERATURES HAVE INVADED THE SOUTHERN HALF OF THE CWA THIS AFTERNOON AND HIGH DEW POINTS. A COLD FRONT LIES TO THE NORTHWEST AND APPEARS TO BE A LITTLE SLOWER THAN EXPECTED. THE AIR MASS REMAINS CAPPED THIS AFTERNOON BUT THIS MAY ERODE TONIGHT AS THE FRONT MOVES SOUTHEAST AND AN UPPER TROF BEGINS TO APPROACH FROM THE WEST. SOME SHOWERS AND THUNDERSTORMS MAY DEVELOP IN THE EXTREME SOUTHEAST TONIGHT THEN MAY BACKBUILD INTO THE SOUTH LATER AS THE UPPER TROF APPROACHES. WENT WITH LOW POPS IN THE SOUTHEAST FOR TONIGHT DUE TO THIS. STILL WENT CLOSE TO MAV MOS ON MINS FOR TONIGHT ALTHOUGH TEMPS WILL START OUT MUCH WARMER THAN EXPECTED IN MOST AREAS. GOOD COOLING STILL ANTICIPATED LATER TONIGHT. ON SUNDAY...MOISTURE WILL BUILD TO THE NORTH A LITTLE AS THE SHORT WAVE APPROACHES AND PUT SMALL POPS INTO CENTRAL SECTIONS WHILE KEEPING CHANCE POPS IN THE SOUTHEAST. TEMPS SHOULD RISE LITTLE THROUGH THE DAY AND MAY FALL DURING THE AFTERNOON IN SOME AREAS. CONTINUED SMALL POPS IN THE SOUTHEAST FOR MOST OF SUNDAY NIGHT WITH TEMPS SLOWLY FALLING. STILL LOOKS AT THIS TIME LIKE PRECIP SHOULD CUT OFF BEFORE IT GETS COLD ENOUGH TO MIX OR CHANGE TO WINTER PRECIP. FOR MONDAY COLD HIGH PRESSURE MOVES IN AT THE SURFACE WHILE THE UPPER LOW MOVES BY TO THE NORTH. SOME MOISTURE REMAINS PRESENT AND THERE COULD BE SOME CHANCE OF FLURRIES BUT LEFT IT OUT FOR NOW. MONDAY NIGHT THROUGH TUESDAY NIGHT LOOK DRY AND COLD. && .LONG TERM...WEDNESDAY THROUGH SATURDAY STILL MUCH UNCERTAINTY TO DEVELOPMENTS THROUGH THIS PERIOD. ONE THING LOOKS LIKELY...AND THAT IS A LARGE ARCTIC HIGH PRESSURE SYSTEM WILL DOMINATE THE AREA. THIS WILL RESULT IN VERY COLD TEMPS WITH MINS IN THE TEENS TO LOWER 20S IN THE NORTH AND WELL DOWN INTO THE 20S ELSEWHERE WITH MAXES IN THE 30S IN THE NORTH AND NOT MUCH INTO THE 40S ELSEWHERE IF EVEN THAT WARM. THERE STILL COULD BE A FEW WEAK SHORT WAVES MOVE THROUGH THE AREA WHICH COULD RESULT IN LIGHT WINTRY PRECIP. TIMING OF THESE IS VERY TOUGH AT THIS POINT. GFS AND DGEX DO INDICATE A SHORT WAVE AND SOME MOISTURE IN THE SOUTH WEDNESDAY NIGHT AND THURSDAY AND WENT WITH A SLIGHT CHANCE OF PRECIP THERE. GOING BY TEMP FORECASTS...WENT WITH RAIN/SNOW MIX EARLY WEDNESDAY NIGHT THEN ALL SNOW LATER WEDNESDAY NIGHT AND THURSDAY MORNING THEN RAIN ON THURSDAY AFTERNOON. LEFT REST OF THE EXTENDED DRY FOR NOW. && .PRELIMINARY POINT TEMPS/POPS... LITTLE ROCK AR 41 45 31 46 / 10 20 20 10 HARRISON AR 28 38 22 40 / 20 10 10 10 HOT SPRINGS AR 42 46 32 46 / 10 20 20 10 PINE BLUFF AR 45 48 34 48 / 20 20 20 10 MOUNTAIN HOME AR 29 39 22 40 / 20 10 10 10 MONTICELLO AR 48 52 35 50 / 30 30 30 10 SEARCY AR 40 44 30 44 / 20 20 10 10 MOUNT IDA AR 42 45 31 45 / 10 20 20 10 RUSSELLVILLE AR 38 43 28 43 / 10 10 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES... NONE. && 29
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CST SAT DEC 3 2005 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-041100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CST SAT DEC 3 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE WEATHER TONIGHT IN SOUTHEAST ARKANSAS...MAINLY SOUTH OF A CAMDEN...TO FORDYCE...TO DE WITT LINE. WARM AIR WILL MOVE OVER THE STATE TODAY...BEFORE A COLD FRONT MOVES THROUGH THE STATE TONIGHT. AS THE COLD FRONT INTERACTS WITH THE WARM AND HUMID AIR OVER ARKANSAS...SHOWERS AND THUNDERSTORMS WILL DEVELOP. HOWEVER...MOST OF THE THUNDERSTORM ACTIVITY WILL BE TO THE SOUTHEAST OF ARKANSAS. THE MAIN CONCERNS WITH ANY THUNDERSTORMS THAT DO DEVELOP WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR THE LATEST GRAPHICAL AND TEXT FORECASTS AND OUTLOOKS...PLEASE VISIT OUR WEB SITE AT WWW.SRH.WEATHER.GOV/LZK 58
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1052 PM CST SAT DEC 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM HAIL EAST CAMDEN 33.61N 92.74W
12/03/2005 0.88 INCH OUACHITA AR LAW ENFORCEMENT
&&
219The Little Rock radar (KLZK), 140 km away, was scanning. The volume nearest the first event began at 04:53 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2005Every state in 2005This day in weather historyWarnings in Arkansas, December 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5488792.